# SDR A6WA201441992

- Difficulty date: September 5, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- Aircraft time: 33,206 hours, 30,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SUPPORT BEAM LOWER CLIP AT FS 621 BULKHEAD CRACKED.
